Alaxan FR

Alaxan FR

ibuprofen + paracetamol

Manufacturer:

Medifarma

Marketer:

Darya-Varia
Concise Prescribing Info
Contents
Ibuprofen 200 mg, paracetamol 325 mg
Indications/Uses
Relief of muscle pain, headache, toothache, primary dysmenorrhea & to reduce fever.
Dosage/Direction for Use
Adult 1 cap 3-4 times daily.
Administration
Should be taken with food.
Contraindications
Hypersensitivity to paracetamol, ibuprofen, or other NSAIDs. Severe & active peptic ulcer. Patients in whom acetosal or other NSAIDs induce symptoms of asthma, rhinitis, or urticaria. 3rd trimester of pregnancy.
Special Precautions
A history of upper GI disorders (peptic ulcer). Impaired kidney function. Heart diseases, HTN, or other conditions causing fluid retention. Blood coagulation disorders. Asthma. SLE. Concomitant use w/ acetosal or other drugs which contain paracetamol & ibuprofen, or warfarin anticoagulants. Pregnancy & lactation.
Adverse Reactions
Impaired liver function, nausea, vomiting, gastric pain, heartburn, diarrhea, constipation, gastric bleeding; skin rash, dizziness, bronchospasm, thrombocytopenia, lymphopenia, impaired kidney & liver function; blurred vision.
Drug Interactions
Acetosal, other drugs which contain paracetamol & ibuprofen, warfarin anticoagulants, alcohol.
ATC Classification
N02BE51 - paracetamol, combinations excl. psycholeptics ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Presentation/Packing
Form
Alaxan FR cap
Packing/Price
10 × 10's (Rp32,000/boks)
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in